RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zabegaeva, Olesya Nikolaevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:34
Abstract pages:256
Full texts:55
References:31
E-mail:

http://www.mathnet.ru/eng/person111995
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. S. L. Semjonov, D. A. Sapozhnikov, D. Yu. Erin, O. N. Zabegaeva, I. A. Kushtavkina, K. N. Nishchev, Ya. S. Vygodskii, E. M. Dianov, “High-temperature polyimide coating for optical fibres”, Kvantovaya Elektronika, 45:4 (2015),  330–332  mathnet  elib [Quantum Electron., 45:4 (2015), 330–332  isi  scopus]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019